# SDR SWAA2023090597030

- Difficulty date: September 1, 2023
- Submitted: September 5, 2023
- Operation: Air carrier
- Aircraft: N922WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32461
- Aircraft time: 50,401 hours, 30,435 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: UNKNOWN
- Condition: Blown
- Location: Zn 700 Landing G
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND #3 TIRE BLOWN.<[01] REMOVED AND REPLACED #3 AND #4 MAIN WHEEL ASSEMBLIES REF AMM 32-45-11.
